<< Previous Issue Kyungpook Mathematical Journal (Vol. 54, No. 3) Next Issue >>
Kyungpook Mathematical Journal 2014 Vol. 54, No. 3, 341—509
 Original Articles 
Exposed Symmetric Bilinear Forms of ${\mathcal L}_s(^2d_{*}(1, w)^2)$
Sung Guen Kim
Kyungpook Mathematical Journal 2014 Vol. 54, No. 3, 341—347
Uniqueness of Entire Functions and Differential Polynomials Sharing one Value
Xiao-Bin Zhang1, Da-Wei Meng2
Kyungpook Mathematical Journal 2014 Vol. 54, No. 3, 349—363
Bounded Mocanu Variation Properties of Certain Subclass of Meromorphic Functions Involving a Family of Linear Operator
Ali Muhammad
Kyungpook Mathematical Journal 2014 Vol. 54, No. 3, 365—374
Halpern's Iteration for Strongly Relatively Nonexpansive Mappings in Banach Spaces
Suthep Suantai1, Prasit Cholamjiak2
Kyungpook Mathematical Journal 2014 Vol. 54, No. 3, 375—385
Weak Separation Axioms in Generalized Topological Spaces
V. Renukadevi1, D. Sivaraj2
Kyungpook Mathematical Journal 2014 Vol. 54, No. 3, 387—399
Hyers--Ulam Stability of Jensen Functional Equation in $p$-Banach Spaces
Hark-Mahn Kim, Kil-Woung Jun and Eunyoung Son
Kyungpook Mathematical Journal 2014 Vol. 54, No. 3, 401—411
Statistically Convergent Fuzzy Sequence Spaces by Fuzzy Metric
Paritosh Chandra Das
Kyungpook Mathematical Journal 2014 Vol. 54, No. 3, 413—423
The Spectral Radii of Graphs with Prescribed Degree Sequence
Jianxi Li1, Wai Chee Shiu2
Kyungpook Mathematical Journal 2014 Vol. 54, No. 3, 425—441
Fekete-Szeg\"o Problem and Upper Bound of Second Hankel Determinant for a New Class of Analytic Functions
Deepak Bansal
Kyungpook Mathematical Journal 2014 Vol. 54, No. 3, 443—452
Certain Class of Analytic Functions Defined by Ruscheweyh Derivative with Varying Arguments
Rabha Mohamed El-Ashwah1, Mohamed Kamal Aouf2, Ahmed Hassan3 and Alaa Hassan3
Kyungpook Mathematical Journal 2014 Vol. 54, No. 3, 453—461
On the Modified $q$-Euler Numbers and Polynomials with Weak Weight $0$
Jin-Woo Park1, Seog-Hoon Rim2, Sung-Soo Pyo2 and JongKyum Kwon2
Kyungpook Mathematical Journal 2014 Vol. 54, No. 3, 463—469
Rings Whose Simple Singular Modules are $PS$-Injective
Yueming Xiang1, Lunqun Ouyang2
Kyungpook Mathematical Journal 2014 Vol. 54, No. 3, 471—476
On Regular Generalized $b$-Continuous Map in Topological Space
Kulandaivelu Mariappa1, Subramaniam Sekar2
Kyungpook Mathematical Journal 2014 Vol. 54, No. 3, 477—483
A Coupled Fixed Point Theorem for Mixed Monotone Mappings on Partial Ordered $G$-Metric Spaces
Hosoo Lee
Kyungpook Mathematical Journal 2014 Vol. 54, No. 3, 485—500
The Order of Normal Form Generalized Hypersubstitutions of Type $\tau = (2)$
Sivaree Sudsanit1, Sorasak Leeratanavalee2
Kyungpook Mathematical Journal 2014 Vol. 54, No. 3, 501—509

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd